Affine-Half Extensions of Partial-Spread Minimal Binary Linear Codes with Explicit Weight Distributions.
Saved in:
| Title: | Affine-Half Extensions of Partial-Spread Minimal Binary Linear Codes with Explicit Weight Distributions. |
|---|---|
| Authors: | Chung, Jin-Ho1 (AUTHOR), Jin, Dongsup1 (AUTHOR), Kim, Daehwan1 (AUTHOR) daehwankim@ulsan.ac.kr |
| Source: | Mathematics (2227-7390). Sep2026, Vol. 14 Issue 17, p3152. 17p. |
| Database: | Mathematics Source |
|
Full text is not displayed to guests.
Login for full access.
|
|
| FullText | Links: – Type: pdflink Text: Availability: 1 |
|---|---|
| Header | DbId: msf DbLabel: Mathematics Source An: 197046206 AccessLevel: 2 PubType: Academic Journal PubTypeId: academicJournal PreciseRelevancyScore: 0 |
| IllustrationInfo | |
| Items | – Name: Title Label: Title Group: Ti Data: Affine-Half Extensions of Partial-Spread Minimal Binary Linear Codes with Explicit Weight Distributions. – Name: Author Label: Authors Group: Au Data: <searchLink fieldCode="AR" term="%22Chung%2C+Jin-Ho%22">Chung, Jin-Ho</searchLink><relatesTo>1</relatesTo> (AUTHOR)<br /><searchLink fieldCode="AR" term="%22Jin%2C+Dongsup%22">Jin, Dongsup</searchLink><relatesTo>1</relatesTo> (AUTHOR)<br /><searchLink fieldCode="AR" term="%22Kim%2C+Daehwan%22">Kim, Daehwan</searchLink><relatesTo>1</relatesTo> (AUTHOR)<i> daehwankim@ulsan.ac.kr</i> – Name: TitleSource Label: Source Group: Src Data: <searchLink fieldCode="JN" term="%22Mathematics+%282227-7390%29%22">Mathematics (2227-7390)</searchLink>. Sep2026, Vol. 14 Issue 17, p3152. 17p. |
| PLink | https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=msf&AN=197046206 |
| RecordInfo | BibRecord: BibEntity: Identifiers: – Type: doi Value: 10.3390/math14173152 Languages: – Code: eng Text: English PhysicalDescription: Pagination: PageCount: 17 StartPage: 3152 Titles: – TitleFull: Affine-Half Extensions of Partial-Spread Minimal Binary Linear Codes with Explicit Weight Distributions. Type: main BibRelationships: HasContributorRelationships: – PersonEntity: Name: NameFull: Chung, Jin-Ho – PersonEntity: Name: NameFull: Jin, Dongsup – PersonEntity: Name: NameFull: Kim, Daehwan IsPartOfRelationships: – BibEntity: Dates: – D: 01 M: 09 Text: Sep2026 Type: published Y: 2026 Identifiers: – Type: issn-print Value: 22277390 Numbering: – Type: volume Value: 14 – Type: issue Value: 17 Titles: – TitleFull: Mathematics (2227-7390) Type: main |
| ResultId | 1 |